# SDR GTIA2023020636942

- Difficulty date: February 6, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-231
- Aircraft serial: 7395
- Aircraft time: 19,806 hours, 8,726 cycles
- System (JASC): 5200 · Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 PASSENGER DOOR ASSIST BOTTLE LOW.-CHARGED L4 PAX DOOR ASSIST CYLINDER BOTTLE PER AMM 52-10-00-614-001-A LEAK TEST NORMAL, OK FOR SVC.
